Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Digestive Disorders

Bowels

04/25/2008

Question:

I notice since this month since been experiencing some gyn problem from February that the size of my stool has gotten smaller. Does this have anything to do with me trying to get rid of my yeast infection? I fear it may a sign of another oncomming illness because my yeast infection seems to not be reacting to first set of teatment. Now on second treatment, have used inserted cream and now using ointment on outside. Hoping this works cause I`m worried and stress out about all the little changes that have happened to me since February.

Answer:

You should see your primary care health provider. Depending on your age, other symptoms, the medications you are taking your stools getting smaller may something that needs to be evaluated further.

For more information:

Go to the Digestive Disorders health topic, where you can:

Response by:

Julia Gore Thornton, MD Julia Gore Thornton, MD
Assistant Professor of Medicine
School of Medicine
Case Western Reserve University